# SDR GB72012F00000

- Difficulty date: August 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Cessna 560XL
- Aircraft serial: 5605638
- Engine: Pwc PW545B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Part number: CM2944413
- Condition: Deteriorated
- Location: Cabin Door
- Part time: 3,138 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AT APPROX 41000 FT AGL, THE CABIN DOOR SEAL ANNUNCIATOR LIGHT ILLUMINATED.  FLIGHT CREW FOLLOWED ACFT FLIGHT MANUAL AND DESCENDED BELOW 41000 FT AT WHICH POINT THE ANNUNCIATOR EXTINGUISHED.  A NORMAL DESCENT, APPROACH AND LANDING WAS MADE.  WHILE EXAMINING DOOR SEAL AFTER THE FLIGHT, THE AIR SUPPLY HOSE FOR THE PRIMARY DOOR SEAL WAS NOTED TO BE WEATHER CHECKED AND DETERIORATED.  IT WAS REMOVED AND TESTED AND FOUND TO HAVE SMALL LEAKS.  A NEW HOSE WAS INSTALLED AND SEAL OPERATION RETURNED TO NORMAL.
